Open Access
2006/2007 Absolutely Continuous Functions with Values in a Metric Space
Jakub Duda
Real Anal. Exchange 32(2): 569-582 (2006/2007).


We present a general theory of absolutely continuous paths with values in metric spaces using the notion of metric derivatives. Among other results, we prove analogues of the Banach-Zarecki and Vallée Poussin theorems.


Download Citation

Jakub Duda. "Absolutely Continuous Functions with Values in a Metric Space." Real Anal. Exchange 32 (2) 569 - 582, 2006/2007.


Published: 2006/2007
First available in Project Euclid: 3 January 2008

zbMATH: 1131.26006
MathSciNet: MR2369866

Primary: 26A46
Secondary: 26E20

Keywords: Absolutely continuous function with values in a metric space , Banach-Zarecki Theorem , metric differentials , Vallée Poussin Theorem

Rights: Copyright © 2006 Michigan State University Press

Vol.32 • No. 2 • 2006/2007
Back to Top